Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Allergic to mosquito bites - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2009
Answered : 593 Questions
User :   good evening doctor,
I am age 27 from rajasthan but currently living at ahmedabad, sir i have a problem this problem i am facing from almost 1 year now that i feel itchy all over my body(but mostly over wrist) and when i scratch it like when we do when mosquitoes bite a bump like appears wherever i have scratched. when i visited a doctor for the purpose i was diagnoed by high allergy levels in my blood and given a treatment with tablets containing (ranitidine hydrocloride equivalent to ranitidine 150mg, levocetrizine 5mg, dexchlorphiniramine maleate 2mg ). i have been taking medication for almost 3 months and when i am taking medications i dont feel any itchy but when i stop taking medication, the same problem start again. i wanted to know what could it be and what the medications that i am taking is actually for.
Doctor :   hI
Doctor :   let me read your query
User :   hi
Doctor :   please give me a few minutes
User :   ok
Doctor :   this seems to be due to allergic dermatitis
User :   what is that
Doctor :   its a skin inflammtion due to allergy
User :   how much time it usually take to heal, whether it will be temporary healed or permanent
Doctor :   its due to a sensitive skin
Doctor :   it will go away after some time
User :   how much time it will take to heal normally
Doctor :   2-4 weeks
Doctor :   you can use betamethasone cream on the skin
Doctor :   this will help to reduce the symptoms totally
User :   i have taken this medication for 3 months
Doctor :   in addition do not scratch your skin too much
User :   but when i stop using it this problem occurs again
Doctor :   in that case, do a skin allergy test
User :   i control as much as i can but i am not able to get after 3 months of medication it should have stopped
Doctor :   this will get us to know whats the underlying cause of allergy
User :   there is one thing that before i shifted here i did not had this problem
User :   could it be that this is due to water quality
Doctor :   yes
Doctor :   definitely
User :   because other than that there is not much change in lifestyle
Doctor :   there are many cases where in content of high chlorine in the water could be the irritant
User :   than what could be the solution for that
User :   because i have to take bath and drink this water
User :   i can avoid drinking by using RO filtered water will that help
Doctor :   first get an allergy test done
User :   i have had allergy test for blood done but not for specific allergents
User :   that showed high levels of allergy
Doctor :   you need a skin allergy test
Doctor :   not that on blood
User :   ok
User :   skin allergy test will be able to get the reasons for this problem or not
Doctor :   yes
Doctor :   it will give you the definitive diagnosis, in 100% cases
User :   thanks doctor
Doctor :   you are most welcome
User :   any other suggestion which will be also helpful
User :   i will get it done as soon as possible
Doctor :   when you do have itching, apply ace packs
Doctor :   this will soothen the skin
Doctor :   and avoid scatching
User :   ok
User :   thanks doctor
Doctor :   you r welcome
User :   and have a good night
Doctor :   you too
Doctor :   take care and have a good night
Question is related to
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor